# SDR 99ZZZX3110

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N79340
- Make and model: Mooney M20E
- Aircraft serial: 550
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Drain
- Part number: F391SMP
- Condition: Misinstalled
- Location: Lt Wing
- Part time: 200 hours
- Component: 220000161
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RUNNING FUEL LEAK AFER REPLACEMENT OF O-RING ON DRAIN VALVE.  ORIGINAL LEAKAGE WAS MINOR FROM AROUND ELONGATED RIVET HOLE ON RETAINING NUT INSTALLATION.  HOSE FOR DRAIN VALVE WAS .50 INCH INSTEAD OF .4375 INCH AND NUT WAS OFFSET FROM HOLE BY .1250 INCH DUE TO MISALIGNMENT OF HOLE AND NUT.  SUBMITTER STATED THE INSTRUCTIONS OF MOONEY SB M20-188 WERE NOT ENETRED IN LOG BOOK.
